Results 1 to 3 of 3
verapamil and headaches?
  1. #1
    keleigh is offline New Member
    Join Date
    Jun 2004
    Location
    USA.
    Posts
    1

    Default verapamil and headaches?

    I was just wondering if anyone else has experianced terrible headaches while taking verapamil?

    Kelly Newstead

  2. #2
    lane413 is offline Member
    Join Date
    Aug 2004
    Location
    USA.
    Posts
    80

    Default

    Yes verapamil can cause headaches. I take 240mgs of verapamil daily.

  3. #3
    jennifermw is offline Member
    Join Date
    Jul 2004
    Location
    .
    Posts
    98

    Default

    The most common side effect of Verapamil is headaches. You should try drinking at least 8 glasses of water a day to help decrease the headaches

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22